The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (831 KB) | Metadata | Table of Contents | ZAA summary
Volume 13, Issue 3, 1994, pp. 405–416
DOI: 10.4171/ZAA/505

Published online: 1994-09-30

Homogenization of the Stokes Equations with General Random Coefficients

Steve Wright[1]

(1) Oakland University, Rochester, USA

No abstract available for this article.

Keywords: Stokes system, homogenization, partial differential equations, dynamical systems

Wright Steve: Homogenization of the Stokes Equations with General Random Coefficients. Z. Anal. Anwend. 13 (1994), 405-416. doi: 10.4171/ZAA/505